Alert archive / North Dakota / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 341, NWS Bismarck, ND

August 1, 20084 counties in North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Aug 1, 2008, 8:28 PM MDT for 4 counties in North Dakota. It was in force for 62 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 1, 2008, 8:28 PM MDT (02:28 UTC)
Expired
Aug 1, 2008, 9:30 PM MDT
In force
62 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon

Counties Dunn County, ND, McKenzie County, ND, McLean County, ND, Mountrail County, ND

What was reported inside it

TimeReportWhereRemark
Aug 1, 8:42 PM MDTHAIL 1.753 S New Town, NDLASTED 3 MINUTES BUT SPOTTER DROVE AWAY FROM STORM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 1, 8:08 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 2.5 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2008-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 432 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2008-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
432 J/kg
Mixed-layer CIN
-158 J/kg
Mixed-layer LCL
2500 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KBIS 020228
SVRBIS
NDC025-053-055-061-020330-
/O.NEW.KBIS.SV.W.0341.080802T0228Z-080802T0330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
928 PM CDT FRI AUG 1 2008

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL MCKENZIE COUNTY IN NORTHWEST NORTH DAKOTA...
  SOUTHERN MOUNTRAIL COUNTY IN NORTHWEST NORTH DAKOTA...
  NORTHWESTERN MCLEAN COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  EXTREME NORTH CENTRAL DUNN COUNTY IN SOUTHWEST NORTH DAKOTA...

* UNTIL 1030 PM CDT

* AT 925 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  SOUTHWEST OF VAN HOOK PARK...OR 57 MILES EAST OF WILLISTON...AND
  MOVING EAST AT 22 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  VAN HOOK PARK AND 6 MILES NORTH OF POUCH POINT RECREATION AREA BY
  935 PM CDT...
  PARSHALL BAY RECREATION AREA BY 945 PM CDT...
  7 MILES SOUTH OF PARSHALL AND 9 MILES NORTH OF DEEP WATER CREEK
  RECREATION AREA BY 1000 PM CDT...
  6 MILES NORTH OF RAUB BY 1020 PM CDT...
  7 MILES NORTHWEST OF ROSEGLEN BY 1030 PM CDT...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...THIS STORM IS
PRODUCING FREQUENT LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING CAN
BE A KILLER. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
SATURDAY MORNING FOR WESTERN NORTH DAKOTA.

LAT...LON 4802 10270 4805 10192 4803 10192 4802 10188
      4786 10188 4785 10172 4766 10175 4773 10271
      4788 10277
TIME...MOT...LOC 0228Z 282DEG 19KT 4789 10243

$$

SCHECK
2 follow-up statements
000 
WWUS53 KBIS 020308
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1008 PM CDT FRI AUG 1 2008

NDC055-061-020330-
/O.CON.KBIS.SV.W.0341.000000T0000Z-080802T0330Z/
MCLEAN ND-MOUNTRAIL ND-
1007 PM CDT FRI AUG 1 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR SOUTHEASTERN MOUNTRAIL AND NORTHWESTERN MCLEAN COUNTIES...

AT 1006 PM CDT...SKYWARN SPOTTERS REPORTED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE.  THIS
STORM WAS LOCATED NEAR RAUB...OR 46 MILES SOUTHWEST OF MINOT...MOVING
SOUTHEAST AT 29 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  ROSEGLEN BY 1025 PM CDT...

HAIL UP TO 1.75 INCHES IN DIAMETER HAS BEEN REPORTED JUST SOUTH OF 
NEWTOWN WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE 
IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
SATURDAY MORNING FOR WESTERN NORTH DAKOTA.

LAT...LON 4796 10188 4786 10188 4786 10174 4784 10172
      4766 10175 4771 10223 4776 10228 4778 10227
      4779 10230 4784 10234 4793 10218 4796 10200
TIME...MOT...LOC 0307Z 294DEG 25KT 4777 10202

$$

SCHECK
000 
WWUS53 KBIS 020329
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1029 PM CDT FRI AUG 1 2008

NDC055-061-020337-
/O.EXP.KBIS.SV.W.0341.000000T0000Z-080802T0330Z/
MCLEAN ND-MOUNTRAIL ND-
1027 PM CDT FRI AUG 1 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MOUNTRAIL AND
NORTHWESTERN MCLEAN COUNTIES WILL EXPIRE AT 1030 PM CDT/930 PM
MDT/...

THE SEVERE THUNDERSTORM HAS WEAKENED AND NO LONGER POSES A
SIGNIFICANT THREAT.

THE STORM WAS NEAR ROSEGLEN AND MOVING SOUTHEAST AT 30 MPH. THE 
STORM WILL LIKELY AFFECT WHITE SHIELD AROUND 1040 PM CDT...AND EMMET 
BY 1050 PM CDT. GUSTY WINDS...SMALL HAIL...AND DEADLY LIGHTNING CAN 
BE EXPECTED WITH THIS STORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
SATURDAY MORNING FOR WESTERN NORTH DAKOTA.

LAT...LON 4796 10188 4786 10188 4786 10174 4784 10172
      4766 10175 4771 10223 4776 10228 4778 10227
      4779 10230 4784 10234 4793 10218 4796 10200
TIME...MOT...LOC 0327Z 294DEG 25KT 4772 10185

$$

VINING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 2:24 PM MDT, 6 hours 4 minutes earlier.

Area forecast discussion, Aug 1, 2:24 PM MDT, 6 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
324 PM CDT FRI AUG 1 2008

.SHORT TERM...FRIDAY THROUGH MONDAY NIGHT...

BROAD LEE TROUGHING/LOW CENTER IS FORECAST TO PROGRESS EASTWARD
BENEATH MODEST MIDDLE/UPPER LEVEL HEIGHT FALLS THIS EVENING. DESPITE
HIGH CLOUD BASES...EXPECT THAT A COUPLE STRONG TO SEVERE
THUNDERSTORMS WILL FORM OVER WESTERN NORTH DAKOTA LATE THIS EVENING.
SHEAR PROFILES SUGGEST THAT THE POTENTIAL FOR SUPERCELLS IS
GOOD...BUT THE PRESENCE OF CAPPING SHOULD KEEP CONVECTION ISOLATED
UNTIL AFTER SUNSET. THEN...LOW-LEVEL JET MOISTURE TRANSPORT SHOULD
DESTABILIZE THERMAL PROFILES AND INCREASE THUNDERSTORM COVERAGE AS
MORE FAVORABLE DYNAMICS SPREAD ACROSS WESTERN AND CENTRAL NORTH
DAKOTA. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN THREAT...GIVEN
THAT LOW BOUNDARY LAYER RELATIVE HUMIDITIES WILL LIMIT LOW LEVEL
STRETCHING OF AMBIENT LOW-LEVEL VORTICITY.

THUNDERSTORMS SHOULD PROGRESS INTO THE MORNING AS THE ASSOCIATED
COLD FRONT PUSHES THROUGH THE AREA...BUT NOT BEFORE VERY STRONG WARM
AIR ADVECTION LEADS TO MID AND UPPER 90S MAXIMUM TEMPERATURES ACROSS
CENTRAL NORTH DAKOTA. BEHIND THE FRONT IN THE WEST...COLD AIR
ADVECTING NORTHERLIES SHOULD LIMIT MAXIMUM TEMPERATURES TO THE LOWER
90S.

SATURDAY AFTERNOON MIXING AND THE PRESENCE OF WEAK SHORTWAVE
ENERGY RIDING OVER THE WESTERN U.S. RIDGE SHOULD ONCE AGAIN ERODE
THE CAP IN SOME AREAS. STRONGLY SHEARED HODOGRAPHS AND SUFFICIENT
CAPE SHOULD PROMOTE SUPERCELLS TO BECOME SEVERE...WITH LARGE HAIL
AND DAMAGING WINDS AGAIN THE CONCERN WITH HIGH STORM BASES.

ASSORTED MIDDLE LEVEL SHORTWAVES EMBEDDED IN THE MAIN BELT OF
WESTERLIES PASSING OVER NORTH DAKOTA JUSTIFY A CHANCE FOR
PRECIPITATION THROUGH MUCH OF THE REST OF THE PERIOD...WHILE
TEMPERATURES AND DEWPOINTS SHOULD REMAIN CLOSE TO CLIMATOLOGY.

.LONG TERM...TUESDAY THROUGH FRIDAY NIGHT

HUDSON BAY LOW REMAINS OVER HUDSON BAY AND GREAT LAKES
AREA...KEEPING A NORTHWEST FLOW ALOFT OVER NORTH DAKOTA. MAY GET A
SHOT OF VORT ENERGY ROUNDING THE LOW ON THE WEST SIDE FOR ISOLATED
SHOWERS OR THUNDER...BUT NOT ENOUGH REASON TO PUT EVEN A SLIGHT
CHANCE OF PRECIP AT THIS TIME. SLIGHTLY COOLER FOR THIS TIME OF YEAR
WITH HIGHS IN THE UPPER 70S TO MID 80S AND LOWS MAINLY IN THE 50S.

&&

.AVIATION...

HIGH PRESSURE OVER MINNESOTA THIS AFTERNOON WITH BROAD LOW PRESSURE
IN THE LEE SIDE OF THE ROCKIES. SOUTH TO SOUTHEAST WINDS TO PERSIST
THROUGHOUT THE NIGHT OVER CENTRAL AND EASTERN NORTH DAKOTA. IN THE
WEST...THE BROAD LOW/TROUGH WILL MOVE INTO THE WESTERN DAKOTAS AFTER
MIDNIGHT TONIGHT AND THERE IS A CHANCE OF THUNDERSTORMS...MAINLY
NORTHWESTERN NORTH DAKOTA AROUND/AFTER MIDNIGHT...THEN SPREADING
EAST ACROSS CENTRAL NORTH DAKOTA EARLY SATURDAY MORNING...AND MOVING
INTO THE RED RIVER VALLEY SATURDAY AFTERNOON. NORTH TO NORTHWEST
WINDS BEHIND THE TROUGH.

&&

.FIRE WEATHER...

LOW PRESSURE IN MONTANA IS FORECAST TO CAUSE SOUTHEAST WINDS TO
INCREASE THROUGH THE AFTERNOON. GUSTY WINDS OF 15 TO 25 MPH ARE
EXPECTED TO CONTINUE ACROSS PORTIONS OF WESTERN AND SOUTHWESTERN
NORTH DAKOTA DURING THE AFTERNOON AND EVENING. AT THE SAME
TIME...HOT AFTERNOON TEMPERATURES IN THE MIDDLE AND UPPER 90S WILL
AID IN BRINGING THE AFTERNOON AND EARLY EVENING RELATIVE HUMIDITIES
DOWN TO BETWEEN 13 AND 18 PERCENT. THIS IS DESPITE THE MOISTURE
RETURN ASSOCIATED WITH AFOREMENTIONED SOUTHEASTERLY FLOW. THE ABOVE
CONDITIONS ALONG WITH VERY DRY FUEL CONDITIONS ARE EXPECTED TO CREATE
CRITICAL FIRE WEATHER BEHAVIOR IN THE FORM OF EXPLOSIVE FIRE
GROWTH...SHOULD A FIRE IGNITE. CONSEQUENTLY...A RED FLAG WARNING IS
IN EFFECT FOR WESTERN NORTH DAKOTA UNTIL 10 PM CDT/9 PM MDT.

ADDITIONALLY...THERE IS A CHANCE OF THUNDERSTORMS ACROSS
SOUTHWESTERN NORTH DAKOTA THIS EVENING. THUNDERSTORM CHANCES ARE
EXPECTED TO INCREASE AFTER DARK AS BETTER FORCING MOVES IN WITH THE
LOW. FOR SATURDAY...EXPECT SCATTERED MORNING SHOWERS AND
THUNDERSTORMS...WITH WINDS SHIFTING FROM SOUTHERLY TO NORTHWESTERLY
AS AN ASSOCIATED COLD FRONT PASSES THE AREA. LESS DRY CONDITIONS ARE
FORECAST BEHIND THE FRONT.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING FOR
NDZ017-031-032-040-043.

&&

SCHECK/JV
Hazardous weather outlook, Aug 1, 4:25 AM MDT, 16 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
525 AM CDT FRI AUG 1 2008

NDZ001>005-009>013-018>023-025-033>037-041-042-044>048-050-051-
021030-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-
STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN-HETTINGER-GRANT-ADAMS-SIOUX-
EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
525 AM CDT FRI AUG 1 2008 /425 AM MDT FRI AUG 1 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP TONIGHT AS A LOW
PRESSURE AND ASSOCIATED WARM FRONT APPROACH. STRONG GUSTY WINDS
AND HAIL WOULD BE THE PRIMARY THREATS TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A COLD FRONT WILL MOVE ACROSS THE STATE FROM WEST TO EAST DURING
THE DAY WITH THE POTENTIAL FOR ADDITIONAL SEVERE THUNDERSTORMS
AHEAD AND POSSIBLY BEHIND THE FRONT AS WELL. STRONG WINDS AND HAIL
WILL CONTINUE TO BE THE PRIMARY THREATS. ISOLATED TO SCATTERED
THUNDERSTORMS WILL CONTINUE THROUGHOUT THE EXTENDED PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT AND INTO SATURDAY IF
SEVERE WEATHER DEVELOPS. PLEASE CONTACT THE NATIONAL WEATHER
SERVICE TO REPORT ANY SEVERE WEATHER.

NDZ017-031-032-040-043-021030-
MCKENZIE-GOLDEN VALLEY-BILLINGS-SLOPE-BOWMAN-
525 AM CDT FRI AUG 1 2008 /425 AM MDT FRI AUG 1 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

A RED FLAG WARNING HAS BEEN ISSUED FOR PORTIONS OF WESTERN AND
SOUTHWESTERN NORTH DAKOTA FRIDAY AFTERNOON AND EVENING FOR STRONG
SOUTHEAST WINDS AND LOW RELATIVE HUMIDITIES. AN INTENSIFYING
TROUGH OVER EASTERN MONTANA WILL BRING HOT TEMPERATURES WITH HIGHS
IN THE MIDDLE AND UPPER 90S ALONG WITH THE POTENTIAL FOR ISOLATED
DRY THUNDERSTORMS AND GUSTY WINDS LATE THIS AFTERNOON AND EARLY
EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A COLD FRONT WILL MOVE THROUGH WESTERN AND SOUTHWESTERN NORTH
DAKOTA SATURDAY MORNING. DECREASING CHANCES FOR PRECIPITATION WILL
DEVELOP DURING THE DAY AS THE FRONT CONTINUES EAST. HOWEVER...A CHANCE FOR
MORE SHOWERS AND THUNDERSTORMS WILL CONTINUE PERIODICALLY
THROUGHOUT THE EXTENDED FORECAST PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

KS

In the hours before

Local storm report, Aug 1, 7:12 PM MDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
812 PM CDT FRI AUG 01 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     HAIL             23 NW KILLDEER          47.60N 103.10W
08/01/2008  M2.50 INCH       DUNN               ND   TRAINED SPOTTER

&&

VROLLER
Local storm report, Aug 1, 7:19 PM MDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
819 PM CDT FRI AUG 01 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     HAIL             PLAZA                   48.03N 101.96W
08/01/2008  M1.00 INCH       MOUNTRAIL          ND   PUBLIC

            ON GOING AND HAIL GETTING BIGGER, ALSO 45 TO 50 MPH
            WINDS. RELAYED BY THE MEDIA

&&

VROLLER
Local storm report, Aug 1, 7:28 PM MDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
828 PM CDT FRI AUG 01 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0824 PM     HAIL             8 N MAKOTI              48.08N 101.81W
08/01/2008  M1.50 INCH       WARD               ND   PUBLIC

            RELAYED BY MEDIA

&&

VROLLER
Local storm report, Aug 1, 8:14 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
914 PM CDT FRI AUG 01 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     HAIL             14 NW HALLIDAY          47.50N 102.55W
08/01/2008  M1.75 INCH       DUNN               ND   TRAINED SPOTTER

            NICKEL TO GOLFBALL SIZE HAIL,HAILING FOR 15 MINUTES AND
            ON GOING.

&&

VROLLER
Local storm report, Aug 1, 8:18 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
918 PM CDT FRI AUG 01 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0914 PM     HAIL             MINOT                   48.23N 101.30W
08/01/2008  M0.88 INCH       WARD               ND   BROADCAST MEDIA

            HAIL AT KXMC STUDIO

&&

VROLLER
Local storm report, Aug 1, 8:22 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
922 PM CDT FRI AUG 01 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     HAIL             MINOT                   48.23N 101.30W
08/01/2008  M1.00 INCH       WARD               ND   PUBLIC

            IN VICINITY OF THE DAKOTA SQUARE MALL, RELAYED BY THE
            MEDIA.

&&

VROLLER

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 6:02 PM MDTSevere Thunderstorm WarningBISDunn, McKenzie58 min
Aug 1, 6:25 PM MDTSevere Thunderstorm WarningBISMcKenzie, Mountrail50 min
Aug 1, 6:49 PM MDTSevere Thunderstorm WarningBISDunn56 min
Aug 1, 7:08 PM MDTSevere Thunderstorm WarningBISMountrail, Ward37 min
Aug 1, 7:40 PM MDTSevere Thunderstorm WarningBISMcKenzie, Mountrail50 min
Aug 1, 7:42 PM MDTSevere Thunderstorm WarningBISDunn, McLean, Mercer63 min
Aug 1, 7:43 PM MDTSevere Thunderstorm WarningBISMcHenry, Ward47 min
Aug 1, 8:09 PM MDTTornado WarningBISDunn, Mercer36 min
Aug 1, 8:23 PM MDTSevere Thunderstorm WarningBISDunn, Mercer52 min
Aug 1, 8:27 PM MDTSevere Thunderstorm WarningBISMcHenry, Ward29 min
Aug 1, 8:44 PM MDTTornado WarningBISDunn, Mercer31 min
Aug 1, 8:54 PM MDTTornado WarningBISDunn22 min
Aug 1, 9:12 PM MDTSevere Thunderstorm WarningBISDunn, Mercer, Morton, Oliver, Stark48 min
Aug 1, 9:52 PM MDTSevere Thunderstorm WarningBISBurleigh, Mercer, Morton, Oliver53 min
Aug 2, 12:24 AM MDTSevere Thunderstorm WarningBISMcKenzie, Williams51 min
Aug 2, 12:39 AM MDTSevere Thunderstorm WarningBISBurke, Divide, Williams51 min
Aug 2, 12:54 AM MDTSevere Thunderstorm WarningBISDivide, Williams56 min
Aug 2, 1:16 AM MDTSevere Thunderstorm WarningBISMcKenzie, Williams44 min
Aug 2, 1:26 AM MDTSevere Thunderstorm WarningBISBurke, Divide34 min
Aug 2, 1:27 AM MDTSevere Thunderstorm WarningBISBurke, Renville46 min
Aug 2, 1:40 AM MDTSevere Thunderstorm WarningBISBottineau, Rolette35 min
Aug 2, 1:44 AM MDTSevere Thunderstorm WarningBISBottineau, Renville43 min
Aug 2, 1:59 AM MDTSevere Thunderstorm WarningBISBurke, Divide33 min
Aug 2, 3:05 AM MDTSevere Thunderstorm WarningBISBottineau, McHenry, Mountrail, Renville, Ward40 min
Aug 2, 3:34 AM MDTSevere Thunderstorm WarningBISMcKenzie, Williams56 min
Aug 2, 3:43 AM MDTSevere Thunderstorm WarningBISBottineau, McHenry, Pierce, Rolette43 min
Aug 2, 4:45 AM MDTSevere Thunderstorm WarningBISMountrail60 min
Aug 2, 5:36 AM MDTSevere Thunderstorm WarningBISBottineau, Mountrail, Renville, Ward54 min
Aug 2, 5:58 AM MDTSevere Thunderstorm WarningBISMountrail62 min
Aug 2, 6:07 AM MDTSevere Thunderstorm WarningBISMcLean68 min
Aug 2, 6:31 AM MDTSevere Thunderstorm WarningBISRenville, Ward59 min
Aug 2, 6:41 AM MDTSevere Thunderstorm WarningBISMountrail, Renville, Ward64 min
Aug 2, 7:16 AM MDTSevere Thunderstorm WarningBISMcLean, Ward59 min
Aug 2, 7:40 AM MDTSevere Thunderstorm WarningBISWard35 min
Aug 2, 7:52 AM MDTSevere Thunderstorm WarningBISMcHenry37 min
Aug 2, 8:07 AM MDTSevere Thunderstorm WarningBISBottineau, Rolette53 min
Aug 2, 8:13 AM MDTSevere Thunderstorm WarningBISBottineau, Renville, Ward62 min
Aug 2, 8:14 AM MDTSevere Thunderstorm WarningBISBottineau, McHenry61 min
Aug 2, 8:17 AM MDTSevere Thunderstorm WarningBISMcHenry, Ward58 min
Aug 2, 9:09 AM MDTSevere Thunderstorm WarningBISBottineau, Renville66 min
Aug 2, 9:17 AM MDTSevere Thunderstorm WarningBISBottineau, McHenry, Renville58 min
Aug 2, 9:22 AM MDTAreal Flood AdvisoryBISBottineau, McHenry, Renville, Ward6 hr
Aug 2, 10:01 AM MDTSevere Thunderstorm WarningBISRolette26 min
Aug 2, 10:13 AM MDTSevere Thunderstorm WarningBISBottineau, McHenry, Renville, Rolette, Ward62 min
Aug 2, 10:56 AM MDTFlash Flood WarningBISBottineau, McHenry, Rolette34 min
Aug 2, 11:05 AM MDTSevere Thunderstorm WarningBISMcHenry, Pierce, Sheridan, Wells55 min
Aug 2, 11:12 AM MDTSevere Thunderstorm WarningBISBottineau, McHenry, Pierce, Renville, Rolette, Ward63 min
Aug 2, 11:26 AM MDTFlash Flood WarningBISBottineau, McHenry, Pierce, Rolette64 min
Aug 2, 12:04 PM MDTSevere Thunderstorm WarningBISBottineau, McHenry, Pierce, Rolette56 min
Aug 2, 12:26 PM MDTAreal Flood AdvisoryBISBottineau, McHenry, Pierce, Rolette6 hr
Aug 2, 12:48 PM MDTSevere Thunderstorm WarningBISWells16 min
Aug 2, 1:38 PM MDTSevere Thunderstorm WarningBISFoster, Stutsman52 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.